# SDR UALA2013061704180

- Difficulty date: June 16, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 87,477 hours, 13,849 cycles
- Engine: Pwa PW4060
- System (JASC): 2100 · Air Conditioning System
- Part: Circuit Card
- Part number: 285T007816
- Part serial: 66
- Condition: Faulty
- Location: Posit 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQIPMENT OVERHEAT ON EICAS AT 4000 FT AFTER TAKEOFF.  REPLACED ECS FAN CONTROL CARD (M990) AND PERFORMED INSTALLATION TEST IAW MM 21-26-05-401.  TEST OP CHECKED GOOD.
